Single source single-commodity stochastic network design

Thapalia, Biju K and Wallace, Stein W and Kaut, Michal and Crainic, Teodor G (2012) Single source single-commodity stochastic network design. Computational Management Science, 9 (1). pp. 139-160. ISSN 1619-6988

Full text not available from this repository.

Abstract

Stochastics affects the optimal design of a network. This paper examines the single-source single-commodity stochastic network design problem. We characterize the optimal designs under demand uncertainty and compare with the deterministic counterparts to outline the basic structural differences. We do this partly as a basis for developing better algorithms than are available today, partly to simply understand what constitutes robust network designs.

Item Type:
Journal Article
Journal or Publication Title:
Computational Management Science
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/hb
Subjects:
ID Code:
45826
Deposited By:
Deposited On:
11 Jul 2011 18:38
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Apr 2020 02:05